# SDR ASAA2021032934446

- Difficulty date: March 29, 2021
- Submitted: March 30, 2021
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 28,129 hours, 8,978 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 3400010360
- Part serial: DM046816
- Condition: Worn
- Location: Nr 2 Engine Fan
- Part time: 28,126 hours, 8,977 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER T/C 78472010 # 2 ENG FAN BLADE LUBE # 21 BLADE CU-NI-IN COATING MISSING BEYOND LIMITS. GROUNDED - YES. REMOVED AND REPLACED # 2 ENG FAN BLADE # 21, AND ALSO # 9 AS ITS PAIR REF TASK CARD 78472010.
